# SDR TWAA0003919

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1193 - 1212
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CABIN MEMBRANE AREA, LONGERON 18R FROM STA 1193 TO 1212.  REPLACED MEMBRANE PER SSRM 53-10-111.  PAINTED PER SRM 51-10-03.
